메뉴 건너뛰기




Volumn 73, Issue 2, 1999, Pages 243-251

A new cubic method for computing a root

Author keywords

Asymptotic convergence; Newton cubic order method; Simple root

Indexed keywords

FUNCTION EVALUATION; NUMERICAL METHODS; ALGORITHMS; ASYMPTOTIC STABILITY; CONVERGENCE OF NUMERICAL METHODS; NUMERICAL ANALYSIS;

EID: 0033282032     PISSN: 00207160     EISSN: None     Source Type: Journal    
DOI: 10.1080/00207169908804892     Document Type: Article
Times cited : (1)

References (4)
  • 1
    • 0343915577 scopus 로고
    • Monotone enclosings of solutions of the Steffensen-type
    • Baptist, P. (1982). Monotone enclosings of solutions of the Steffensen-type, Int. J. Math. Educ. Sei. Technol., 12, 273-280.
    • (1982) Int. J. Math. Educ. Sei. Technol. , vol.12 , pp. 273-280
    • Baptist, P.1
  • 3
    • 0004536447 scopus 로고
    • The "Pegasus" method for computing the root of an equation
    • Dowell, M. and Jarratt, P. (1972). The "Pegasus" method for computing the root of an equation, BIT 12, pp. 503-508.
    • (1972) BIT , vol.12 , pp. 503-508
    • Dowell, M.1    Jarratt, P.2
  • 4
    • 0343479802 scopus 로고
    • A SteHensen-type method for computing a root
    • Garey, L. E. and Shaw, R. E. (1985). A SteHensen-type method for computing a root, Intern. J. Computer Math., 18, 185-190.
    • (1985) Intern. J. Computer Math. , vol.18 , pp. 185-190
    • Garey, L.E.1    Shaw, R.E.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.